Stability of pexiderized Jensen and Jensen type functional equations on restricted domains
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 801-813
Published online March 13, 2019
Printed May 31, 2019
Chang-Kwon Choi
Kunsan National University
Abstract : In this paper, using the Baire category theorem we investigate the Hyers-Ulam stability problem of pexiderized Jensen functional equation \begin{equation} 2f \left(\frac{x+y}{2} \right) - g(x) - h(y) = 0 \nonumber \end{equation} and pexiderized Jensen type functional equations \begin{align} & f(x+y)+g(x-y)-2h(x)=0, \nonumber \\ & f(x+y)-g(x-y)-2h(y)=0 \nonumber \end{align} on a set of Lebesgue measure zero. As a consequence, we obtain asymptotic behaviors of the functional equations.
Keywords : Baire category theorem, first caetgory, second category, Hyers-Ulam stability, pexiderized Jensen functional equation, pexiderized Jensen type functional equation, restricted domain
MSC numbers : 39B82
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd